# SDR MZZA97301

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363762
- Condition: Corroded
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844677 - FLOOR TRACK BETWEEN GALLEY NR 1 AND GALLEY NR 2 STA 380 - STA 400, FOUND WITH SURFACE AND PITTING CORROSION.  CORROSION REMOVED AND FOUND OUT OF LIMIT DEPTH 0.042 INCH AREA 2 INCHES BY 14 INCHES IAW 53-10-1.  FABRICATED AND REPLACED SEAT TRACK IAW SRM 53-10-5.  (X)
